April  2019, 15(2): 481-505. doi: 10.3934/jimo.2018053

Asymptotics for a bidimensional risk model with two geometric Lévy price processes

1. 

Department of Statistics, Nanjing Audit University, Nanjing 211815, China

2. 

School of Mathematics and Physics, Suzhou University of Science and Technology, Suzhou 215009, China

3. 

Department of Mathematical Sciences, Xi'an Jiaotong-Liverpool University, Suzhou 215123, China

4. 

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

* Corresponding author: Zhimin Zhang

Received  August 2017 Revised  November 2017 Published  April 2018

Consider a bidimensional risk model with two geometric Lévy price processes and dependent heavy-tailed claims, in which we allow arbitrary dependence structures between the two claim-number processes generated by two kinds of businesses, and between the two geometric Lévy price processes. Under the assumption that the claims have consistently varying tails, the asymptotics for the infinite-time and finite-time ruin probabilities are derived.

Citation: Yang Yang, Kaiyong Wang, Jiajun Liu, Zhimin Zhang. Asymptotics for a bidimensional risk model with two geometric Lévy price processes. Journal of Industrial & Management Optimization, 2019, 15 (2) : 481-505. doi: 10.3934/jimo.2018053
References:
[1]

N. H. Bingham, C. M. Goldie and J. L. Teugels, Regular Variation, Cambridge University Press, Cambridge, 1987. Google Scholar

[2]

H. W. BlockT. H. Savits and M. Shaked, Some concepts of negative dependence, Ann. Probab., 10 (1982), 765-772.  doi: 10.1214/aop/1176993784.  Google Scholar

[3]

Y. Chen and K. W. Ng, The ruin probability of the renewal model with constant interest force and negatively dependent heavy-tailed claims, Insurance Math. Econom., 40 (2007), 415-423.  doi: 10.1016/j.insmatheco.2006.06.004.  Google Scholar

[4]

Y. ChenL. Wang and Y. Wang, Uniform asymptotics for the finite-time ruin probabilities of two kinds of nonstandard bidimensional risk models, J. Math. Anal. Appl., 401 (2013), 114-129.  doi: 10.1016/j.jmaa.2012.11.046.  Google Scholar

[5]

Y. ChenK. C. Yuen and K. W. Ng, Asymptotics for ruin probabilities of a two-dimensional renewal risk model with heavy-tailed claims, Appl. Stochastic Models Bus. Ind., 27 (2011), 290-300.  doi: 10.1002/asmb.834.  Google Scholar

[6]

R. Cont and P. Tankov, Financial Modelling with Jump Processes, Chapman & Hall/CRC, Boca Raton, FL, 2004.  Google Scholar

[7]

H. HultF. LindskogT. Mikosch and G. Samorodnitsky, Functional large deviations for multivariate regularly varying random walks, Ann. Appl. Probab., 15 (2005), 2651-2680.  doi: 10.1214/105051605000000502.  Google Scholar

[8]

T. JiangY. WangY. Chen and H. Xu, Uniform asymptotic estimate for finite-time ruin probabilities of a time-dependent bidimensional renewal model, Insurance Math. Econom., 64 (2015), 45-53.  doi: 10.1016/j.insmatheco.2015.04.006.  Google Scholar

[9]

K. Joag-Dev and F. Proschan, Negative association of random variables with application, Ann. Statist., 11 (1983), 286-295.  doi: 10.1214/aos/1176346079.  Google Scholar

[10]

V. Kalashnikov and R. Norberg, Power tailed ruin probabilities in the presence of risky investments, Stochastic Process. Appl, 98 (2002), 211-228.  doi: 10.1016/S0304-4149(01)00148-X.  Google Scholar

[11]

E. L. Lehmann, Some concepts of dependence, Ann. Math. Statist., 37 (1966), 1137-1153.  doi: 10.1214/aoms/1177699260.  Google Scholar

[12]

J. Li, Asymptotics in a time-dependent renewal risk model with stochastic return, J. Math. Anal. Appl., 387 (2012), 1009-1023.  doi: 10.1016/j.jmaa.2011.10.012.  Google Scholar

[13]

J. LiZ. Liu and Q. Tang, On the ruin probabilities of a bidimensional perturbed risk model, Insurance Math. Econom., 41 (2007), 185-195.  doi: 10.1016/j.insmatheco.2006.10.012.  Google Scholar

[14]

J. Li and H. Yang, Asymptotic ruin probabilities for a bidimensional renewal risk model with constant interest rate and dependent claims, J. Math. Anal. Appl., 426 (2015), 247-266.  doi: 10.1016/j.jmaa.2015.01.047.  Google Scholar

[15]

X. LiuQ. Gao and Y. Wang, A note on a dependent risk model with constant interest rate, Statist. Probab. Lett., 82 (2012), 707-712.  doi: 10.1016/j.spl.2011.12.016.  Google Scholar

[16]

K. Maulik and S. Resnick, Characterizations and examples of hidden regular variation, Extremes, 7 (2004), 31-67.  doi: 10.1007/s10687-004-4728-4.  Google Scholar

[17]

J. Paulsen, Risk theory in a stochastic economic environmen, Stochastic Process. Appl., 46 (1993), 327-361.  doi: 10.1016/0304-4149(93)90010-2.  Google Scholar

[18]

J. Paulsen, On Cramér-like asymptotics for risk processes with stochastic return on investments, Ann. Appl. Probab., 12 (2002), 1247-1260.  doi: 10.1214/aoap/1037125862.  Google Scholar

[19]

J. Paulsen and H. K. Gjessing, Ruin theory with stochastic return on investments, Adv. Appl. Probab., 29 (1997), 965-985.  doi: 10.2307/1427849.  Google Scholar

[20]

Q. TangG. Wang and K. C. Yuen, Uniform tail asymptotics for the stochastic present value of aggregate claims in the renewal risk model, Insurance Math. Econom., 46 (2010), 362-370.  doi: 10.1016/j.insmatheco.2009.12.002.  Google Scholar

[21]

G. Wang and R. Wu, Distributions for the risk process with a stochastic return on investments, Stochastic Process. Appl., 95 (2001), 329-341.  doi: 10.1016/S0304-4149(01)00102-8.  Google Scholar

[22]

H. Yang and J. Li, Asymptotic finite-time ruin probability for a bidimensional renewal risk model with constant interest force and dependent subexponential claims, Insurance Math. Econom., 58 (2014), 185-192.  doi: 10.1016/j.insmatheco.2014.07.007.  Google Scholar

[23]

H. Yang and J. Li, Asymptotic ruin probabilities for a bidimensional renewal risk model, Stochastics, 89 (2017), 687-708.  doi: 10.1080/17442508.2016.1276909.  Google Scholar

[24]

Y. YangK. Wang and D. G. Konstantinides, Uniform asymptotics for discounted aggregate claims in dependent risk models, J. Appl. Probab., 51 (2014), 669-684.  doi: 10.1239/jap/1409932666.  Google Scholar

[25]

Y. Yang and K. C. Yuen, Finite-time and infinite-time ruin probabilities in a two-dimensional delayed renewal risk model with Sarmanov dependent claims, J. Math. Anal. Appl., 442 (2016), 600-626.  doi: 10.1016/j.jmaa.2016.04.068.  Google Scholar

[26]

K. C. YuenJ. Guo and X. Wu, On the first time of ruin in the bivariate compound Poisson model, Insurance Math. Econom., 38 (2006), 298-308.  doi: 10.1016/j.insmatheco.2005.08.011.  Google Scholar

show all references

References:
[1]

N. H. Bingham, C. M. Goldie and J. L. Teugels, Regular Variation, Cambridge University Press, Cambridge, 1987. Google Scholar

[2]

H. W. BlockT. H. Savits and M. Shaked, Some concepts of negative dependence, Ann. Probab., 10 (1982), 765-772.  doi: 10.1214/aop/1176993784.  Google Scholar

[3]

Y. Chen and K. W. Ng, The ruin probability of the renewal model with constant interest force and negatively dependent heavy-tailed claims, Insurance Math. Econom., 40 (2007), 415-423.  doi: 10.1016/j.insmatheco.2006.06.004.  Google Scholar

[4]

Y. ChenL. Wang and Y. Wang, Uniform asymptotics for the finite-time ruin probabilities of two kinds of nonstandard bidimensional risk models, J. Math. Anal. Appl., 401 (2013), 114-129.  doi: 10.1016/j.jmaa.2012.11.046.  Google Scholar

[5]

Y. ChenK. C. Yuen and K. W. Ng, Asymptotics for ruin probabilities of a two-dimensional renewal risk model with heavy-tailed claims, Appl. Stochastic Models Bus. Ind., 27 (2011), 290-300.  doi: 10.1002/asmb.834.  Google Scholar

[6]

R. Cont and P. Tankov, Financial Modelling with Jump Processes, Chapman & Hall/CRC, Boca Raton, FL, 2004.  Google Scholar

[7]

H. HultF. LindskogT. Mikosch and G. Samorodnitsky, Functional large deviations for multivariate regularly varying random walks, Ann. Appl. Probab., 15 (2005), 2651-2680.  doi: 10.1214/105051605000000502.  Google Scholar

[8]

T. JiangY. WangY. Chen and H. Xu, Uniform asymptotic estimate for finite-time ruin probabilities of a time-dependent bidimensional renewal model, Insurance Math. Econom., 64 (2015), 45-53.  doi: 10.1016/j.insmatheco.2015.04.006.  Google Scholar

[9]

K. Joag-Dev and F. Proschan, Negative association of random variables with application, Ann. Statist., 11 (1983), 286-295.  doi: 10.1214/aos/1176346079.  Google Scholar

[10]

V. Kalashnikov and R. Norberg, Power tailed ruin probabilities in the presence of risky investments, Stochastic Process. Appl, 98 (2002), 211-228.  doi: 10.1016/S0304-4149(01)00148-X.  Google Scholar

[11]

E. L. Lehmann, Some concepts of dependence, Ann. Math. Statist., 37 (1966), 1137-1153.  doi: 10.1214/aoms/1177699260.  Google Scholar

[12]

J. Li, Asymptotics in a time-dependent renewal risk model with stochastic return, J. Math. Anal. Appl., 387 (2012), 1009-1023.  doi: 10.1016/j.jmaa.2011.10.012.  Google Scholar

[13]

J. LiZ. Liu and Q. Tang, On the ruin probabilities of a bidimensional perturbed risk model, Insurance Math. Econom., 41 (2007), 185-195.  doi: 10.1016/j.insmatheco.2006.10.012.  Google Scholar

[14]

J. Li and H. Yang, Asymptotic ruin probabilities for a bidimensional renewal risk model with constant interest rate and dependent claims, J. Math. Anal. Appl., 426 (2015), 247-266.  doi: 10.1016/j.jmaa.2015.01.047.  Google Scholar

[15]

X. LiuQ. Gao and Y. Wang, A note on a dependent risk model with constant interest rate, Statist. Probab. Lett., 82 (2012), 707-712.  doi: 10.1016/j.spl.2011.12.016.  Google Scholar

[16]

K. Maulik and S. Resnick, Characterizations and examples of hidden regular variation, Extremes, 7 (2004), 31-67.  doi: 10.1007/s10687-004-4728-4.  Google Scholar

[17]

J. Paulsen, Risk theory in a stochastic economic environmen, Stochastic Process. Appl., 46 (1993), 327-361.  doi: 10.1016/0304-4149(93)90010-2.  Google Scholar

[18]

J. Paulsen, On Cramér-like asymptotics for risk processes with stochastic return on investments, Ann. Appl. Probab., 12 (2002), 1247-1260.  doi: 10.1214/aoap/1037125862.  Google Scholar

[19]

J. Paulsen and H. K. Gjessing, Ruin theory with stochastic return on investments, Adv. Appl. Probab., 29 (1997), 965-985.  doi: 10.2307/1427849.  Google Scholar

[20]

Q. TangG. Wang and K. C. Yuen, Uniform tail asymptotics for the stochastic present value of aggregate claims in the renewal risk model, Insurance Math. Econom., 46 (2010), 362-370.  doi: 10.1016/j.insmatheco.2009.12.002.  Google Scholar

[21]

G. Wang and R. Wu, Distributions for the risk process with a stochastic return on investments, Stochastic Process. Appl., 95 (2001), 329-341.  doi: 10.1016/S0304-4149(01)00102-8.  Google Scholar

[22]

H. Yang and J. Li, Asymptotic finite-time ruin probability for a bidimensional renewal risk model with constant interest force and dependent subexponential claims, Insurance Math. Econom., 58 (2014), 185-192.  doi: 10.1016/j.insmatheco.2014.07.007.  Google Scholar

[23]

H. Yang and J. Li, Asymptotic ruin probabilities for a bidimensional renewal risk model, Stochastics, 89 (2017), 687-708.  doi: 10.1080/17442508.2016.1276909.  Google Scholar

[24]

Y. YangK. Wang and D. G. Konstantinides, Uniform asymptotics for discounted aggregate claims in dependent risk models, J. Appl. Probab., 51 (2014), 669-684.  doi: 10.1239/jap/1409932666.  Google Scholar

[25]

Y. Yang and K. C. Yuen, Finite-time and infinite-time ruin probabilities in a two-dimensional delayed renewal risk model with Sarmanov dependent claims, J. Math. Anal. Appl., 442 (2016), 600-626.  doi: 10.1016/j.jmaa.2016.04.068.  Google Scholar

[26]

K. C. YuenJ. Guo and X. Wu, On the first time of ruin in the bivariate compound Poisson model, Insurance Math. Econom., 38 (2006), 298-308.  doi: 10.1016/j.insmatheco.2005.08.011.  Google Scholar

[1]

Guangjun Shen, Xueying Wu, Xiuwei Yin. Stabilization of stochastic differential equations driven by G-Lévy process with discrete-time feedback control. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 755-774. doi: 10.3934/dcdsb.2020133

[2]

Youshan Tao, Michael Winkler. Critical mass for infinite-time blow-up in a haptotaxis system with nonlinear zero-order interaction. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 439-454. doi: 10.3934/dcds.2020216

[3]

Mohammed Abdulrazaq Kahya, Suhaib Abduljabbar Altamir, Zakariya Yahya Algamal. Improving whale optimization algorithm for feature selection with a time-varying transfer function. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 87-98. doi: 10.3934/naco.2020017

[4]

Rong Wang, Yihong Du. Long-time dynamics of a diffusive epidemic model with free boundaries. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020360

[5]

Mokhtari Yacine. Boundary controllability and boundary time-varying feedback stabilization of the 1D wave equation in non-cylindrical domains. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021004

[6]

Wenyuan Wang, Ran Xu. General drawdown based dividend control with fixed transaction costs for spectrally negative Lévy risk processes. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020179

[7]

Serena Dipierro, Benedetta Pellacci, Enrico Valdinoci, Gianmaria Verzini. Time-fractional equations with reaction terms: Fundamental solutions and asymptotics. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 257-275. doi: 10.3934/dcds.2020137

[8]

Jiangtao Yang. Permanence, extinction and periodic solution of a stochastic single-species model with Lévy noises. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020371

[9]

Guido Cavallaro, Roberto Garra, Carlo Marchioro. Long time localization of modified surface quasi-geostrophic equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020336

[10]

Simone Göttlich, Elisa Iacomini, Thomas Jung. Properties of the LWR model with time delay. Networks & Heterogeneous Media, 2020  doi: 10.3934/nhm.2020032

[11]

Editorial Office. Retraction: Xiao-Qian Jiang and Lun-Chuan Zhang, Stock price fluctuation prediction method based on time series analysis. Discrete & Continuous Dynamical Systems - S, 2019, 12 (4&5) : 915-915. doi: 10.3934/dcdss.2019061

[12]

Haixiang Yao, Ping Chen, Miao Zhang, Xun Li. Dynamic discrete-time portfolio selection for defined contribution pension funds with inflation risk. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020166

[13]

Raffaele Folino, Ramón G. Plaza, Marta Strani. Long time dynamics of solutions to $ p $-Laplacian diffusion problems with bistable reaction terms. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020403

[14]

Jean-Claude Saut, Yuexun Wang. Long time behavior of the fractional Korteweg-de Vries equation with cubic nonlinearity. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1133-1155. doi: 10.3934/dcds.2020312

[15]

Jian Zhang, Tony T. Lee, Tong Ye, Liang Huang. An approximate mean queue length formula for queueing systems with varying service rate. Journal of Industrial & Management Optimization, 2021, 17 (1) : 185-204. doi: 10.3934/jimo.2019106

[16]

Lin Shi, Dingshi Li, Kening Lu. Limiting behavior of unstable manifolds for spdes in varying phase spaces. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021020

[17]

Linglong Du, Min Yang. Pointwise long time behavior for the mixed damped nonlinear wave equation in $ \mathbb{R}^n_+ $. Networks & Heterogeneous Media, 2020  doi: 10.3934/nhm.2020033

[18]

Cuicui Li, Lin Zhou, Zhidong Teng, Buyu Wen. The threshold dynamics of a discrete-time echinococcosis transmission model. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020339

[19]

Ming Chen, Hao Wang. Dynamics of a discrete-time stoichiometric optimal foraging model. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 107-120. doi: 10.3934/dcdsb.2020264

[20]

Wenbin Li, Jianliang Qian. Simultaneously recovering both domain and varying density in inverse gravimetry by efficient level-set methods. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020073

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (341)
  • HTML views (1183)
  • Cited by (8)

Other articles
by authors

[Back to Top]